# SDR 2005UALA00505

- Difficulty date: June 5, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,382 hours, 19,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE STA 1440 FRAME HAS A DENT ON INBOARD FLANGE BETWEEN STR 25L AND 26L.   REPAIRED FRAME WITH A FABRICATED PRODUCTION SPLICE ANGLE DOUBLER PER TIMCO REO(EVA) G10548, REV B.
